Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 6, 2015, 6:29 PM CDT for Lee County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 6:29 PM CDT (23:29 UTC)
- Expired
- Aug 6, 2015, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
County Lee County, AL
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
220
WWUS84 KBMX 062329
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU AUG 6 2015
ALZ047-048-070015-
RUSSELL AL-LEE AL-
629 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND EASTERN
LEE COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF BEULAH
TO NEAR AUBURN...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...PHENIX CITY...OPELIKA...SMITHS...SMITHS STATION...LADONIA...
BEAUREGARD...BLEECKER...GRIFFEN MILL...PHENIX DRAG STRIP...
CRAWFORD...LADONIA SPORTS COMPLEX...ROBERT G. PITTS AIRPORT AND
MONTEREY HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3241 8498 3239 8497 3236 8511 3264 8552
3271 8512 3269 8511 3266 8509 3265 8511
3263 8508 3262 8509 3258 8507 3251 8500
3246 8500 3244 8497 3242 8496
TIME...MOT...LOC 2329Z 298DEG 28KT 3266 8506 3258 8544
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:23 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 6, 3:23 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 323 PM CDT THU AUG 6 2015 .DISCUSSION... UPPER LEVEL SHORTWAVE TROUGH MOVING ACROSS THE OH/TN VALLEYS WAS CONTINUING TO HELP SET OFF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ALABAMA THIS AFTERNOON. THE BULK OF THE RAIN THUS FAR TODAY HAS BEEN IN THE NORTHERN HALF OF CENTRAL ALABAMA...WHICH HAS HELD TEMPERATURES THERE IN 70S TO LOWER 80S. AS THE SHORTWAVE CONTINUES TO SLIP EASTWARD THE REST OF THIS AFTERNOON INTO THIS EVENING...WE SHOULD EXPECT THE BEST RAIN CHANCES TO TRANSITION MORE TO THE EAST AND SOUTHEAST AS WELL. IN CONTRAST TO THE CLOUDY AND RAIN COOLED AIR IN THE NORTH...THERE'S SOME DECENT INSTABILITY IN PARTS OF THE SOUTH (ESPECIALLY THE SOUTHWEST)...WITH TEMPS IN THE MID 90S. THIS IS THE AREA THAT WILL NEED TO BE WATCHED MORE CLOSELY FOR STRONGER STORMS. WILL MAINTAIN A CHANCE FOR SHOWERS AND STORMS OVERNIGHT. BUT I DO THINK THAT AS THE UPPER TROUGH AXIS GETS EAST OF THE APPALACHIAN DIVIDE AROUND MIDNIGHT...MOST RAIN ACTIVITY SHOULD DIMINISH AROUND HERE. THE REST OF THE 7 DAY FORECAST WILL LARGELY FEATURE THE RISING AND EASING OF TEMPERATURES IN CONNECTION TO THE POSITION OF THE UPPER LEVEL SUBTROPICAL RIDGE. THE RIDGE AXIS IN EAST TEXAS TO THE LOWER MS VALLEY OVER THE WEEKEND INTO EARLY NEXT WEEK KEEPS US IN A ABOVE NORMAL TEMP FAVORABLE PATTERN. THE RIDGE CENTER APPEARS TO SHIFT A BIT MORE WEST BY THE MIDDLE TO END OF NEXT WEEK...ALLOWING SOME LOWER DEWPOINTS AND RELATIVELY LOWER TEMPS TO GET HERE FROM THE NORTH. /61/ && .AVIATION... 18Z TAF DISCUSSION. THIS AFTERNOON...AN AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH CENTRAL ALABAMA WHILE SCATTERED STORMS DEVELOP ACROSS SOUTHEAST CENTRAL ALABAMA. RAIN AND THUNDERSTORMS ARE EXPECTED TO IMPACT ALL TERMINALS AT TIMES THIS AFTERNOON. ACTIVITY WILL END FROM WEST TO EAST LATE THIS AFTERNOON/EARLY EVENING AS DRIER AIR MOVES INTO THE AREA BEHIND AN EXITING SHORTWAVE. TONIGHT...LOW LEVEL MOIST LIFT WILL ALLOW FOR LOW STRATUS TO SPREAD ACROSS THE AREA...WITH IFR CIGS POSSIBLE. FRIDAY MORNING LOOKS BETTER WITH VFR CONDITIONS AND NORTHWESTERLY WINDS. 14 && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ALABAMA THROUGH THIS EVENING. HIGH PRESSURE WILL BUILD BACK INTO THE AREA FRIDAY AND INTO THE WEEKEND...TAKING RAIN CHANCES BACK DOWN TO MORE SEASONABLE LEVELS...AND ALLOWING TEMPERATURES TO CLIMB BACK ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 89 70 92 71 / 60 10 10 10 10 ANNISTON 70 89 70 92 72 / 70 10 10 10 10 BIRMINGHAM 73 91 73 93 74 / 30 10 20 10 10 TUSCALOOSA 73 94 75 96 74 / 30 20 30 10 10 CALERA 73 92 73 93 74 / 30 20 20 10 10 AUBURN 72 90 73 92 74 / 70 20 10 20 10 MONTGOMERY 76 94 76 96 75 / 70 30 20 20 10 TROY 74 93 74 95 75 / 70 40 20 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 6, 4:13 AM CDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 413 AM CDT THU AUG 6 2015 ALZ011>015-017>050-071215- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 413 AM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA FROM AROUND NOON TO AROUND 9 PM. THE MAIN THREAT WILL BE WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT AND HUMIDITY COULD LEAD TO HEAT INDICES NEAR OR ABOVE 105 DEGREES FRIDAY THROUGH TUESDAY ACROSS PORTIONS OF CENTRAL ALABAMA...ESPECIALLY THE SOUTH AND WEST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08
In the hours before
Special weather statement, Aug 6, 3:31 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT THU AUG 6 2015
ALZ022-030-062115-
PICKENS AL-SUMTER AL-
331 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SUMTER AND
SOUTHWESTERN PICKENS COUNTIES UNTIL 415 PM CDT...
AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PAULETTE...OR 15 MILES SOUTHWEST OF ALICEVILLE...MOVING SOUTHEAST AT
25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PANOLA...WARSAW AND COCHRANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3309 8833 3304 8814 3303 8814 3300 8817
3296 8816 3295 8817 3296 8819 3294 8817
3294 8820 3292 8821 3290 8819 3286 8817
3292 8835
TIME...MOT...LOC 2031Z 295DEG 20KT 3303 8840Special weather statement, Aug 6, 4:52 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT THU AUG 6 2015
ALZ035-036-043-062230-
CHILTON AL-COOSA AL-ELMORE AL-
452 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COOSA...SOUTHEASTERN
CHILTON AND NORTHWESTERN ELMORE COUNTIES UNTIL 530 PM CDT...
AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VERBENA...OR 8 MILES SOUTHEAST OF CLANTON...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLANTON...ROCKFORD...HIGGINS FERRY PARK...PENTONVILLE...SPEED...
VERBENA...TEN CEDAR ESTATES...WELONA...WEOKA MILLS...TITUS...JORDAN
LAKE...MITCHELL LAKE...COOPER AND MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3268 8641 3271 8642 3271 8651 3273 8659
3287 8658 3288 8615 3261 8618
TIME...MOT...LOC 2152Z 276DEG 23KT 3278 8651
87/GRANTHAMSpecial weather statement, Aug 6, 5:13 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 PM CDT THU AUG 6 2015
ALZ050-062245-
BARBOUR AL-
513 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARBOUR COUNTY UNTIL
545 PM CDT...
AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAWKINSVILLE TO
GEORGETOWN...AND MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...LAKEPOINT RESORT STATE PARK...HAWKINSVILLE...BATESVILLE AND
LUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 8506 3196 8509 3194 8508 3191 8511
3190 8511 3189 8513 3179 8514 3200 8533
3208 8520 3206 8519 3206 8511 3207 8511
3206 8510 3206 8506
TIME...MOT...LOC 2213Z 232DEG 26KT 3204 8526 3187 8512
87/GRANTHAMSpecial weather statement, Aug 6, 5:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT THU AUG 6 2015
ALZ025-027-062315-
TALLADEGA AL-SHELBY AL-
529 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA AND EASTERN SHELBY
COUNTIES UNTIL 615 PM CDT...
AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VANDIVER TO NEAR LAY
LAKE...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TALLADEGA...SYLACAUGA...CHILDERSBURG...WILSONVILLE...TALLADEGA
SPRINGS...VINCENT...HARPERSVILLE...WALDO...FAYETTEVILLE...SYCAMORE...
LAY LAKE...ALPINE BAY RESORT...LOGAN MARTIN DAM...ALPINE...
WINTERBORO...LOGAN MARTIN LAKE...CEDAR CREEK...CHANDLER SPRINGS...
CAMP MAC AND IRONATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3346 8590 3345 8592 3340 8592 3338 8594
3338 8598 3330 8598 3329 8612 3319 8612
3320 8617 3310 8618 3310 8649 3309 8651
3302 8652 3302 8655 3345 8650 3346 8638
3340 8638 3341 8634 3347 8630 3352 8589
TIME...MOT...LOC 2229Z 274DEG 36KT 3342 8648 3310 8652
87/GRANTHAMSpecial weather statement, Aug 6, 6:23 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT THU AUG 6 2015
ALZ029-037-038-070030-
TALLAPOOSA AL-RANDOLPH AL-CHAMBERS AL-
623 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHERN CHAMBERS AND
NORTHERN TALLAPOOSA COUNTIES UNTIL 730 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LINEVILLE TO NEAR
GOLDVILLE TO NEAR ALEXANDER CITY...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...ROANOKE...WEDOWEE...LAFAYETTE...STROUD...LAKE
WEDOWEE...LA FAYETTE...NEW SITE...WADLEY...RED LEVEL...WOODLAND...
LAKEVIEW...GOLDVILLE...WELCH...POST OAK FORKS...HILLABEE CREEK...
STANDING ROCK...DENSON...ABANDA AND SPARKLING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8601 3295 8601 3311 8587 3311 8565
3343 8564 3342 8529 3287 8519
TIME...MOT...LOC 2323Z 271DEG 37KT 3337 8583 3316 8578 3299 8594
87/GRANTHAMSpecial weather statement, Aug 6, 6:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU AUG 6 2015
ALZ047-048-070015-
RUSSELL AL-LEE AL-
629 PM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL AND EASTERN
LEE COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF BEULAH
TO NEAR AUBURN...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...PHENIX CITY...OPELIKA...SMITHS...SMITHS STATION...LADONIA...
BEAUREGARD...BLEECKER...GRIFFEN MILL...PHENIX DRAG STRIP...
CRAWFORD...LADONIA SPORTS COMPLEX...ROBERT G. PITTS AIRPORT AND
MONTEREY HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3241 8498 3239 8497 3236 8511 3264 8552
3271 8512 3269 8511 3266 8509 3265 8511
3263 8508 3262 8509 3258 8507 3251 8500
3246 8500 3244 8497 3242 8496
TIME...MOT...LOC 2329Z 298DEG 28KT 3266 8506 3258 8544
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:51 AM CDT | Special Weather Statement | BMX | Fayette | 39 min |
| Aug 6, 10:01 AM CDT | Special Weather Statement | BMX | Fayette | 29 min |
| Aug 6, 3:31 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Aug 6, 4:52 PM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| Aug 6, 5:29 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Aug 6, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 60 min |
| Aug 6, 6:23 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.